Stable Finite Element Discretizations for Viscoelastic Flow Models

Young Ju Lee, Jinchao Xu, Chen Song Zhang

Research output: Chapter in Book/Report/Conference proceedingChapter

8 Scopus citations
Original languageEnglish (US)
Title of host publicationHandbook of Numerical Analysis
PublisherElsevier B.V.
Pages371-432
Number of pages62
EditionC
DOIs
StatePublished - 2011

Publication series

NameHandbook of Numerical Analysis
NumberC
Volume16
ISSN (Print)1570-8659

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modeling and Simulation
  • Computational Mathematics
  • Applied Mathematics

Cite this

Lee, Y. J., Xu, J., & Zhang, C. S. (2011). Stable Finite Element Discretizations for Viscoelastic Flow Models. In Handbook of Numerical Analysis (C ed., pp. 371-432). (Handbook of Numerical Analysis; Vol. 16, No. C). Elsevier B.V.. https://doi.org/10.1016/B978-0-444-53047-9.00004-6